# SDR 2007UALA01332

- Difficulty date: April 29, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN STA 145, BETWEEN FWD AND AFT SPAR HAS DAMAGE.  [SUP 05-16-07]  MAJOR REPAIR ACCOMPLISHED:  REMOVED EXISTING REPAIRS & DAMAGED SKIN SECTION. FABRICATED & INSTALLED EXTERNAL SKIN SPLICE REPAIR PLATES AT UPPER & LOWER ENDS OF NEW SKIN PANEL SECTION. DOUBLER INSTALLED ON RT FIN STA 154.
